# SDR ASAA0480446

- Difficulty date: May 22, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5937422501
- Condition: Gouged
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND LEFT NR 0 SLAT INBOARD UPPER SKIN IS GOUGED AT AFT CORNER.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 57-09.  (M)
